MathSciNet Relay Station
MathSciNet bibliographic data
MR246326 (39 #7630) 57.55 (54.00)
Anderson, R. D.; Henderson, David W.; West, James E. Negligible subsets of infinite-dimensional manifolds. Compositio Math. 21 1969 143–150.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement